Size-biased permutation of Dirichlet partitions and search-cost distribution

Javiera Barrera, Thierry Huillet, Christian Paroissin

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Consider the random Dirichlet partition of the interval into n fragments at temperature θ 0. Explicit results on the law of its size-biased permutation are first supplied. Using these, new results on the comparative search cost distributions from Dirichlet partition and from its size-biased permutation are obtained.

Original languageEnglish
Pages (from-to)83-97
Number of pages15
JournalProbability in the Engineering and Informational Sciences
Volume19
Issue number1
DOIs
StatePublished - 2005

Fingerprint

Dive into the research topics of 'Size-biased permutation of Dirichlet partitions and search-cost distribution'. Together they form a unique fingerprint.

Cite this